# SDR TRAX200700513

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME HAS CORROSION DAMAGE IN MAIN AVIONICS BAY CORROSION WAS REMOVED UNDER THE TWO CLIPS ON FS 349 IAW CRJ 200 SRM 51-21-06.
